# SDR FDEA201302090311

- Difficulty date: February 9, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 41,444 hours, 22,512 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57242759202
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER FIXED T/E AT AILERON ACTUATOR CUTOUT PANEL LANDING FOR PANEL 575 BT IS CRACKED .4 IN LENGTH.  REMOVED LANDING AT LT WING UPPER FIXED T/E AT AILERON ACTUATOR   CUT-OUT IAW SRM 51-40-21, PARA 5, 7, AND 16.  LOCATED AND DRILLED NEW LANDING IAW SRM 51-40-40 AND DWG A57242821, REV H.  INSTALLED NEW PANEL LANDING ON LT WING AT AILERON CUT-OUT IAW SRM 51-40-21.  APPLIED TOP COAT PROTECTION IAW SRM 51-75-10.
